# SDR UALA2009060501613

- Difficulty date: June 5, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 38,622 hours, 10,775 cycles
- Engine: Pwa PW4056
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bypass Valve
- Part number: 471111201
- Part serial: 4566
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FUEL OIL COOLER BYPASS VALVE ASSY HAS A RUNNING OIL LEAK AROUND ASSY.  RE-CLEANED AREA WITH CONTACT CLEANER AND RE-RUN ENGINE AND BYPASS ASSY IS DRIPPING AFTER ENGINE SHUTDOWN.  OIL IS VISIBLE RUNNING DOWN FWD CONNECTORS OF BYPASS VLV.
